advertisement
Question
Posted by: 2mi | 2010/04/14

Contraceptives

Hi Doc

I have just started the pill(nordette) in the middle of my cycle and my periods were supposed to come 2days ago. I wanted to ask if this could be caused by the pills, and if so, how can I get my cycle to be regular again. Do i need to start taking the red pills for my periods to come?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo 2mi
just follow the pills as indicated in the packet and when you get to the red section you will see your menstruation
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: 2mi | 2010/04/15

Thanks Dr Bets! you''ve been of great help.tx

Reply to 2mi
Posted by: cyberdoc | 2010/04/14

Hallo 2mi
just follow the pills as indicated in the packet and when you get to the red section you will see your menstruation
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement